# SDR A6WA201442187

- Difficulty date: November 15, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 26,866 hours, 25,824 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EACH TIE DOWN TRACK CORRODED AT RBL 27 & FS 559+80.
